# SDR DL757011929

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 50,503 hours, 26,238 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ON TAXI IN LT GEAR BRAKE FIRE, EXTINGUISHED NO DAMAGE. REPLACED NR 1-2 WHEEL ASSYS ALSO NR 1 BRAKE.
